# SDR REXA2020102200714

- Difficulty date: October 7, 2020
- Submitted: October 22, 2020
- Operation: Air carrier
- Aircraft: N686BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7715
- Aircraft time: 30,849 hours, 30,288 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 601R3117117
- Condition: Cracked
- Location: Bs 484
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 484 ANGLES CRACKED AT RBL 27 AND RBL 36.	 REMOVED & REPLACED RBL 27-36 CLIPS FS 484, IAW CRJ 200 SRM 51-42-21 & REO 601R-53-41-059 REV C2020/3/11.
